# SDR SWIA200311789

- Difficulty date: February 14, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 23,071 hours, 20,344 cycles
- Engine: Ge CF343B1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 70608
- Condition: Malfunctioned
- Location: Horz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH STAB TRIM & MACH TRIM DISCONNECT IN FLIGHT, HARD TO RESET.  ON LANDING, BOTH STAB AND MACH TRIM DISCONNECTED AGAIN.  REMOVED AND REPLACED HSTCU IAW MM 27-41-01.  OPS CHECK GOOD.
